WoRMS name details

Amphidesma zebuense Hanley, 1843

537412  (urn:lsid:marinespecies.org:taxname:537412)

 unaccepted (original combination)
Species
marine
MolluscaBase (2018). Amphidesma zebuense Hanley, 1843. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=537412 on 2018-05-24
Date
action
by
2010-11-10 15:53:17Z
created
2010-11-10 16:07:33Z
checked
2013-04-10 20:28:57Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


taxonomy source Huber, M. (2010). Compendium of bivalves. A full-color guide to 3,300 of the world’s marine bivalves. A status on Bivalvia after 250 years of research. Hackenheim: ConchBooks. 901 pp., 1 CD-ROM. (look up in IMIS[details]   

basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   

redescription Hanley, S. (1844). A description of new species of Mytilacea, Amphidesma and Odostomia. Proceedings of the Zoological Society of London. 12: 14-18., available online at http://biodiversitylibrary.org/page/12862311 [details]